# SDR DALA2015112007084

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 712-731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT UPPER CORNER RING PAN BETWEEN BS 712 TO 731 RT SIDE, FCS, SM.  AREA WAS REPAIRED IAW SRM 53-05, FIG 122, 51-30-5, 51-30-2, 51-10-3 PAR 14 AND 21, ER/A'S 487747-14MA, REV A, 493648-14, MA REV A.
